MAUDE Adverse Event Report: ARTHREX, INC. 90 DEG CURVE RIGHT, QUICKPASS LASSO; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. 90 DEG CURVE RIGHT, QUICKPASS LASSO; ORTHOPEDIC MANUAL SURG INSTR
Model Number 90 DEG CURVE RIGHT, QUICKPASS LASSO
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint is not confirmed.One unpackaged ar-6068-90r was received for investigation.Functional testing identified that the nitinol wire was able to be deployed as intended.No problem found.
 
Event or Problem Description
On 11/18/2021, it was reported by an arthrex employee via email that an ar-6068-90r quickpass lasso wire loop does not come out of the tip of the driver.The wheel stops advancing halfway, preventing for wire loop to fully come out for proper usage.This was discovered during a procedure on (b)(6) 2021.Surgeon used a new device to complete case and patient was not affected.After receiving additional information on 11/19/2021, arthrex employee has confirm this occurred during a bankart repair and a new ar-6068-90r from an unknown lot number.

Brand Name
90 DEG CURVE RIGHT, QUICKPASS LASSO
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19274786
Report Number1220246-2024-02989
Device Sequence Number6336038
Product Code LXH
UDI-Device Identifier00888867038967
UDI-Public00888867038967
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model Number90 DEG CURVE RIGHT, QUICKPASS LASSO
Device Catalogue NumberAR-6068-90R
Device Lot Number1176113517
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/06/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2021
Initial Report FDA Received Date05/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown